A 50-year-old female asked:
Nuzak 20mg is giving me bad heart burn straight after i take the medication. what should i do?
1 doctor answer • 3 doctors weighed in
Dr. Heidi Fowleranswered
Psychiatry 27 years experience
Nuzak: Nuzak (Fluoxetine hydrochloride) can be taken with food to help diminish GI side effects. In cases where that is not adequate- I often recommend that my patients have a trial of probiotics.
Created for people with ongoing healthcare needs but benefits everyone.
155 viewsReviewed >2 years ago
Last updated Jul 23, 2019
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.